# SDR SWAA2025081188944

- Difficulty date: July 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SEAT TRACK'S WORN; CRACKED & CORRODED<[01] REOMVED AND REPLACED F/O'S SEAT TRACK'S PER AMM 25-11-11-400-801 CAL:DATE:08/2024 DUE:08/2025 ID:ATS2328.;[02] COMPLETE.;[03] UPDATED MEASUREMENTS TABLE.
